# SDR SCNA20240402188

- Difficulty date: March 27, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32067
- Aircraft time: 53,150 hours, 26,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500h-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION PER SCA TASK CARD # 531400001_P1-OP-UP-LF/018 WAS FOUND AT THE FWD CARGO COMPARTMENT FROM STA500H TO STA500I, LBL 16 TIE DOWN TRACK WITH CORROSION.  REPLACED TIE DOWN TRACK FROM STA500F+10.375 TO STA500I LBL16-LBL18 I/A/W B737-800 BCF SRM 51-40-02-0G-0 PARAGRAPH 4B AND BOEING DRAWING REF. 143A7500, ALSO REQUIRED (SPLICED) TIE DOWN TRACK FROM STA500F+6.125 TO STA500F+14 LBL16-LBL18 I/A/W B737-800 BCF SRM 53-00-53-2R-3 REPAIR 3 FIGURE 201.
